# SDR AALA2000785

- Difficulty date: May 11, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 825 RBL 55, WEB CRACKED FROM LIGHTENING HOLE TO FASTENER HOLE, OVERWING FLOORBEAM.  REPAIRED WEB PER SRM 51-40-2, INSTALLED DOUBLER.  (M)
